# SDR IPXA2017030614746

- Difficulty date: March 4, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 71,039 hours, 14,952 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR RED SAFETY STRAP MISSING.  INSTALLED NEW RED SAFETY STRAP IAW AMM 52-12-12.
